# SDR DHL2002705005

- Difficulty date: April 19, 2002
- Submitted: April 21, 2002
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INSPECTION FOUND BS 870 BULKHEAD WEB CRACKED APPROX 2 INCHES RBL 60, WL 200 AS VIEWED FROM RT MLG W/W ABOVE SPOILER MIXER.  CUT OUT CORRODED AREA, FABRICATED AND INSTALLED REPAIR PARTS.
